Advertisement

Periodica Mathematica Hungarica

, Volume 3, Issue 1–2, pp 175–182 | Cite as

On the eigenvalues of trees

  • L. Lovász
  • J. Pelikán
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. J. Hoffman, Some recent results on spectral properties of graphs,Beiträge zur Graphentheorie (Kolloquium, Manebach, 1967), Leipzig, 1968, 75–80.Google Scholar
  2. [2]
    F. R. Gantmacher,Matrizenrechnung II, Berlin, 1959.Google Scholar
  3. [3]
    M. Doob, Graphs with a small number of distinct eigenvalues,Ann. New York Acad. Sci. 175 (1970), 104–110.Google Scholar

Copyright information

© Akadémiai Kiadó 1973

Authors and Affiliations

  • L. Lovász
    • 1
    • 2
  • J. Pelikán
    • 1
    • 2
  1. 1.Geometriai TanszékEötvös Loránd TudományegyetemBudapestHungary
  2. 2.Algebra és Számelmélet TanszékEötvös Loránd TudományegyetemBudapestHungary

Personalised recommendations